# SDR GTIA2017031601818

- Difficulty date: March 16, 2017
- Submitted: March 17, 2017
- Operation: Air carrier
- Aircraft: N503NK
- Make and model: Airbus A319-132
- Aircraft serial: 2470
- Aircraft time: 43,460 hours, 20,612 cycles
- System (JASC): 5511 · Horizontal Stabilizer, Spar/Rib
- Part: Spar
- Part number: D55182365201
- Condition: Corroded
- Location: Rt
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT THS FWD SPAR OTBD TIP WEIGHT HAS CORROSION.  BLENDED IAW EO 5514-1702.
